# SDR QXEA2013021900406

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING LANDING INBD SIDE FOR PANEL 524CT.  REMOVED CORROSION ON LANDING IAW SRM 57-20-35-02-05, REV 12 MIN THICKNESS NOTED .081" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801, PT 1 AND 51-00-06-910-801 PT 1, REV 7.  FOUND BLENDS TO BE WITHIN LIMITS IAW SRM 57-20-35-02-05, REV 12.  APPLIED ALODINED AND PRIMER IAW SRM 51-21-10-02-01 AND 51-25-40-02-01, REV 12.
